# SDR SWAA2012121210513

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 23,659 hours, 13,837 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTT WING LOWER AFT T/E SHELF PANEL 651GB FWD SUPPORT BRACKET (WIGGLE PLATE) CRACKED AROUND SEVERAL RIVETS.  REMOVED AND REPLACED RIGHT WING LOWER AFT T/E SHELF PANEL 651GB FWD SUPPORT BRACKET (WIGGLE PLATE) PER SRM 51-40-02 AND MM
